# SDR DALA2024062506462

- Difficulty date: June 24, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N831NW
- Make and model: Airbus A330-302
- Aircraft serial: 1783
- Aircraft time: 29,791 hours, 3,775 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frs 72-75
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3331 AFT CABIN SEAT TRACK -Y450 (FR72-FR75) FOUND CORRODED. CORRECTIVE ACTION: REMOVED AND REPLACED AS PER A330 SRM 51-42-11 AND AIRBUS DWG NUMBER F53478217. (0410342)
